# SDR RAIA00401015

- Difficulty date: January 11, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 11,638 hours, 12,145 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32153581
- Part serial: 243
- Condition: Stuck
- Location: Lt Engine
- Part time: 11,638 hours, 12,145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5700-PHL- LEFT ENGINE HANGS UP AT 31 PERCENT N2 AND WILL NOT START.  MAINTENANCE REMOVED AND REPLACED NR 1 AIR START VALVE.
